Apr 18, 2013
Is any meds interaction ?
Thanks in advance
| Response from Dr. Young
Good to hear back from you. There's no significant interaction between collagen supplements and HIV medications.
Collagen is widely found in many regular foods, including fruits, vegetables, and soy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting A Symptom Of HIV?
- Dark Bumps After Sensual Massage Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Sore On Penis After Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.